RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Siliculidae Allen & H. L. Sanders, 1973

196892  (urn:lsid:marinespecies.org:taxname:196892)

accepted
Family
Not documented
MolluscaBase (2018). Siliculidae Allen & Sanders, 1973. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/RAMS/aphia.php?p=taxdetails&id=196892 on 2019-08-25
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Siliculidae Allen & H. L. Sanders, 1973. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=196892 on 2019-08-25
Date
action
by
2006-02-21 14:39:31Z
created
2012-01-04 17:55:52Z
checked

additional source Rosenberg, G. 2005. Malacolog 4.0: A database of Western Atlantic marine Mollusca. [WWW database (version 4.0.1)], available online at http://www.malacolog.org [details]   

additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-25 GMT · contact: Anton Van de Putte